# SDR AALA20110402DFW02

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 33,798 hours, 15,968 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ALTERNATE STAB TRIM FAILED AND AUTO PILOT WOULD NOT HOLD ALTITUDE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ALTERNATE STAB TRIM MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
